# SDR MALA000214

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Disengaged
- Location: Escape Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF MEM AT 19,000 FEET,  THE RT FWD CABIN DOOR EMERGENCY ESCAPE SLIDE HANDLE STARTED TO MOVE TO THE DISARMED POSITION,  AS THE HANDLE MOVED OUT YOU COULD HEAR AIR NOISE COMING FROM THE BOTTOM OF THE DOOR & AROUND THE HANDLE.  MAINTENANCE INSPECTED SERVICE FWD DOOR & DETERMINED EMERGENCY CHUTE HANDLE IS DISENGAGING.   SAFETY WIRED SLIDE BAR, ADJUSTED SAFETY WIRE TANGS FROM VERTICAL POSITION TO CORRECT POSITION AS PER 52-10-13 DOOR HANDLE NOW OPERATES WITH SAME FORCE AS OTHER DOOR.  OPERATED DOOR NUMEROUS TIMES FOUND NO DEGRADUATION.  OK FOR CONTINUED SERVICE.
